Journal of Symbolic Logic

Review: S. Yu Maslov, Michael Gelfond, Vladimir Lifschitz, Theory of Deductive Systems and its Applications

Daniel J. Dougherty

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 53, Issue 4 (1988), 1260-1261.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183742804

JSTOR
links.jstor.org

Citation

Dougherty, Daniel J. Review: S. Yu Maslov, Michael Gelfond, Vladimir Lifschitz, Theory of Deductive Systems and its Applications. J. Symbolic Logic 53 (1988), no. 4, 1260--1261. https://projecteuclid.org/euclid.jsl/1183742804


Export citation